MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Discomfort (2330)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent; 3/19/2025.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? what is the lot number of the linx device? when using the linx sizing device what technique was used to determine the size? did the patient have an autoimmune disease? is the patient currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? how severe was the dysphagia/odynophagia before intervention? were there any intra-operative complications during implant? was there any hiatal or crural repair done at the same time as the implant? were there any other contributing factors that led to the removal of the device other than the reported dysphagia? besides the reported dysphagia, what was the reason for removal of the linx device? was the device found in the correct position/geometry at the time of removal? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx was removed, patient had difficulty swallowing.Discomfort and difficulty swallowing.The removal is the patient's solution for now.The surgeon did say the patient's esophageal functionality was not as healthy as initially thought.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2025.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? yes.Testing showed sufficient esophageal health.However, motility ultimately weaker vs anticipated.What is the lot number of the linx device? not provided.When using the linx sizing device what technique was used to determine the size? surgeon judgment in conjunction with +3 after sizer ring pops up.To ensure minimal compressive forces.Did the patient have an autoimmune disease? is the patient currently taking steroids / immunosuppressive drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd).How severe was the dysphagia/odynophagia before intervention? patient had trouble swallowing & experienced some pain.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? yes.Were there any other contributing factors that led to the removal of the device other than the reported dysphagia? trouble swallowing and some pain besides the reported dysphagia, what was the reason for removal of the linx device? patient reported trouble swallowing.Was the device found in the correct position/geometry at the time of removal? yes.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key21641856
Report Number3008766073-2025-00033
Device Sequence Number7662768
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer03/22/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown